应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 264-277    DOI: 10.1007/s10255-021-1014-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Quantile Regression for Thinning-based INAR(1) Models of Time Series of Counts
Dan-shu SHENG1, De-hui WANG2, Kai YANG3, Zi-ang WU1
1 School of Mathematics, Jilin University, Changchun 130012, China;
2 School of Economics, Liaoning University, Shenyang 110036, China;
3 School of Mathematics and Statistics, Changchun University of Technology, Changchun 130012, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9